Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 43, NWS Jackson, KY

July 12, 2009Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 12, 2009, 9:05 PM EDT for Wayne County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2009, 9:05 PM EDT (01:05 UTC)
Expired
Jul 13, 2009, 12:00 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Wayne County, KY

The radar

The Knoxville radar (KMRX), 152 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 130105
FFWJKL
KYC231-130400-
/O.NEW.KJKL.FF.W.0043.090713T0105Z-090713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
905 PM EDT SUN JUL 12 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL MIDNIGHT EDT.

* AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  ANOTHER ROUND OF VERY HEAVY RAINFALL FROM THUNDERSTORMS ENTERING   
  WAYNE COUNTY FROM THE WEST. RAINFALL RATES FROM THESE STORMS WILL  
  BE UP TO TWO INCHES PER HOUR AND THIS ADDITIONAL RAINFALL         
  COMBINED WITH RUNOFF FROM EARLIER RAINFALL WILL LIKELY BE ENOUGH   
  TO CAUSE FLASH FLOODING ACROSS PARTS OF SOUTHERN WAYNE COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZUNA...    
  SUNNYBROOK...SLICKFORD...MOUNT PISGAH...BARRIER...BURFIELD...      
  CABELL...COOPER...AND GRIFFIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3678 8467 3661 8479 3663 8500 3673 8503
      3674 8502 3677 8502 3682 8505 3683 8506
      3684 8507

$$

ABE
2 follow-up statements
000 
WGUS73 KJKL 130245
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1045 PM EDT SUN JUL 12 2009

KYC231-130400-
/O.CON.KJKL.FF.W.0043.000000T0000Z-090713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-
1045 PM EDT SUN JUL 12 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHERN WAYNE COUNTY...

AT 1038 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS THAT HAD PRODUCED HEAVY RAINFALL HAD MOVED EAST 
OF THE AREA. ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS SHOULD 
PRODUCE AN ADDITIONAL TENTH TO A QUARTER OF AN INCH OF RAINFALL 
THROUGH MIDNIGHT. HOWEVER...RUNOFF FROM THE RADAR ESTIMATED HEAVY 
RAINFALL OF TWO TO SIX INCHES THAT FELL EARLIER THIS EVENING WILL 
CONTINUE TO COLLECT INTO AREA CREEKS AND STREAMS AND IS LIKELY 
CAUSING OR WILL SHORTLY CAUSE FLASH FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ZULA...SUSIE...HIDALGO...OIL VALLEY...COOPERSVILLE...COOPER...CABELL 
AND BARRIER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING STREAMS AND 
DRAINAGES...CARPENTER FORK...ISBELL BRANCH...BEAVER CREEK...AND 
DUNCAN BRANCH.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3678 8467 3661 8479 3663 8500 3673 8503
      3674 8502 3677 8502 3682 8505 3683 8506
      3684 8507

$$

PELTON
000 
WGUS73 KJKL 130355
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1155 PM EDT SUN JUL 12 2009

KYC231-130401-
/O.EXP.KJKL.FF.W.0043.000000T0000Z-090713T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-
1155 PM EDT SUN JUL 12 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT EDT FOR SOUTHERN
WAYNE COUNTY...

RAIN WILL TAPER OFF ACROSS SOUTHERN WAYNE COUNTY BETWEEN MIDNIGHT 
AND 2 AM WITH LESS THAN A QUARTER INCH OF ADDITIONAL RAINFALL 
ANTICIPATED ACROSS THE WARNED AREA. WHILE SOME SMALL CREEKS AND 
STREAMS MAY CONTINUE TO RUN HIGH AS A RESULT OF RUNOFF FROM PREVIOUS 
RAINFALL... THE THREAT FOR ADDITIONAL SIGNIFICANT FLASH FLOODING HAS 
ENDED. WITH NO REPORTS OF ONGOING FLOODING RECEIVED... THE NATIONAL 
WEATHER SERVICE WILL ALLOW THE FLASH FLOOD WARNING TO EXPIRE AT 
MIDNIGHT.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3678 8467 3661 8479 3663 8500 3673 8503
      3674 8502 3677 8502 3682 8505 3683 8506
      3684 8507

$$

ABE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 8:17 PM EDT, 48 minutes earlier.

Area forecast discussion, Jul 12, 8:17 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
817 PM EDT SUN JUL 12 2009

.SHORT TERM.../THE REST OF TONIGHT/...UPDATED

NEARLY STATIONARY CONVECTION OVER THE SW HAS BEGUN TO WANE/SHIFT
SOUTH INTO TN OVER THE PAST FEW MINUTES. HOWEVER...AN MCS OVER CENTRAL
KY CONTINUES TO MOVE ESE TOWARD HIGHER THETA E AIR. THIS CONVECTION
SHOULD AFFECT THE SOUTHWEST CWA...THOUGH MUCH OF IT WILL MOVE INTO TN.
THE CONVECTION SHOULD AFFECT AREAS A BIT FURTHER NORTH THAN THE
PREVIOUS FORECAST INDICATED. UPDATED TO INCREASE POPS IN THE SW
COUNTIES TO CAT ALONG/SOUTH OF A LINE FROM SOMERSET TO
MIDDLESBORO...WITH AN AREA OF LIKELY FURTHER TO THE NORTH. SLIGHT
CHANCE TO CHANCE POPS OVER THE REMAINDER OF THE AREA STILL LOOK FINE.
ALSO...UPDATED THE HWO TO MENTION GUSTY WINDS AND HEAVY RAIN FOR THE
LAKE CUMBERLAND/CUMBERLAND VALLEY REGION. THE MCS SHOULD ARRIVE IN THE
SW COUNTIES AROUND 130Z.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH MONDAY/

FRONTAL BOUNDARY CONTINUES TO EASE ITS WAY SOUTHWARD INTO EASTERN
KENTUCKY...ROUGHLY SITUATED JUST SOUTH OF THE INTERSTATE 64
CORRIDOR. A THICK CI SHIELD...AND CU FIELD HAVE RETARDED INITIATION
OF CONVECTION ACROSS THE AREA. HOWEVER...GOES SOUNDING DATA AND THE
RUC CONTINUE TO SHOW STRONG SFC BASED INSTABILITY AND HIGH CAPE
ACROSS PORTIONS OF OUR CWA...ESPECIALLY SOUTH OF THE HAL ROGERS
PARKWAY. WITH THE ATMOSPHERE PRIMED FOR ACTION...STILL EXPECT
CONVECTION TO FIRE LATE THIS AFTERNOON AND EVENING AS THE FRONTAL
BOUNDARY SAGS SOUTHWARD. THE APPROACH OF AN UPPER LEVEL SHORT WAVE
MOVING INTO THE MID MISSISSIPPI VALLEY REGION WILL ACT AS THE MAIN
TRIGGER FOR KICKING OFF ACTIVITY LATE THIS AFTERNOON AND INTO THE
EVENING HOURS...MOST LIKELY AFFECTING OUR SOUTHERN MOST COUNTIES. AS
SUCH CONTINUED TO CARRY A LIKELY POP IN OUR DEEP SOUTH...TAPERING
OFF TO THE NORTH FROM THERE. WITH DRIER AIR FILTERING INTO OUR
NORTHERN ZONES BEHIND THE FRONT...EXPECT OVERNIGHT FOG WILL BE
RESTRICTED MAINLY TO AREAS FURTHER SOUTH...WHERE THE THE EFFECTS OF
RAIN AND HIGHER SFC DEW POINTS WILL BE REALIZED.

.LONG TERM.../MONDAY NIGHT THROUGH SUNDAY/

THE MODELS ARE IN GENERAL AGREEMENT WITH THE MAJOR FEATURES OF
LONGWAVE PATTERN THROUGH THE EXTENDED PORTION OF THE FORECAST. THE
SOUTHWEST RIDGE WILL REMAIN ROUGHLY IN PLACE THROUGH NEXT WEEKEND AS
THE JET STREAM RIPPLES PAST TO ITS NORTH AND EAST WENDING AROUND THE
VARIOUS UPPER LOWS TRACKING WEST TO EAST ALONG THE CANADIAN BORDER.
THE INITIAL QUEBEC LOW WILL PIVOT NORTHEAST BY MIDWEEK AS THE NEXT
TROUGH ROLLS INTO THE GREAT LAKES FROM THE PACIFIC NORTHWEST. THE
NAM IS THE SLOWEST SOLUTION WITH RESPECT TO THIS REINFORCING TROUGH
WHEN COMPARED TO THE GFS AND LATEST ECMWF. THIS EVOLUTION WILL ALLOW
THE SOUTHWEST RIDGE TO OOZE EAST THROUGH THE DEEP SOUTH TO THE
ATLANTIC COAST...PLACING KENTUCKY IN FAST...NEARLY ZONAL...NORTHWEST
FLOW. FOR THE END OF THE WORK WEEK THE NEW TROUGH DEEPENS OVER THE
GREAT LAKES AND SOUTHERN ONTARIO WITH HEIGHT FALLS PUSHING SOUTH
THROUGH THE OHIO VALLEY. AT THIS POINT THE GFS IS SLOWER TO PROGRESS
THE CORE OF THE TROUGH EAST COMPARED TO THE ECMWF...HOLDING BACK
MORE ENERGY OVER THE HIGH PLAINS. THIS AND OTHER SHORT WAVES WILL
SERVE TO BROADEN THE TROUGH THROUGH THE NORTHEAST THIRD OF THE
CONTINENT KEEPING EAST KENTUCKY IN NORTHWEST FLOW WITH PLENTY OF
MINOR WAVES RIPPLING PAST. AFTER BEING OUT OF SYNC WITH THE UPPER
TROUGH INITIALLY THE GFS AND ECMWF ARE QUITE SIMILAR FOR SATURDAY
BEFORE DRIFTING APART BY SUNDAY AS IT WILL THEN BE THE ECMWF/S TURN
TO HOLD BACK ENERGY TO OUR NORTHWEST RATHER THAN PIVOT THE AXIS
SOUTH THROUGH KENTUCKY AS DEPICTED BY THE GFS. THROUGH THE EXTENDED
HAVE FOLLOWED A BLENDED SOLUTION WITH A GREATER EMPHASIS ON THE
ECMWF WHERE ANY SIGNIFICANT DIFFERENCES WERE NOTED.

SENSIBLE WEATHER WILL FEATURE A COLD FRONT SLOWLY PULLING SOUTH AWAY
FROM EAST KENTUCKY ON MONDAY NIGHT AS HIGH PRESSURE DRIFTS BY TO THE
NORTH. WITH THE GROUND LIKELY MOIST FROM THE EARLIER RAINS IN THE
WAKE OF THE FRONT...SOME CLEARING TO THE SKIES...AND LIGHT WINDS
EXPECT FOG TO FORM AND BECOME LOCALLY DENSE BY TUESDAY MORNING. HIGH
PRESSURE...HOWEVER WEAK...SHOULD KEEP PCPN AT BAY THROUGH WEDNESDAY
MORNING WHEN THE SFC REFLECTION OF THAT FUTURE GREAT LAKES TROUGH
SENDS ITS DEVELOPING WARM FRONT AND TRAILING COLD FRONT TOWARD THE
REGION RESULTING IN AN INCREASING CHANCE FOR SHOWERS AND
THUNDERSTORMS...MAINLY IN OUR NORTHWEST ON WEDNESDAY...BUT WITH THE
BETTER PCPN CHANCES WORKING SOUTHEAST THAT NIGHT AND THURSDAY AS THE
SYSTEM/S STALLING COLD FRONT SETTLES THROUGH THE AREA. SOUTHWEST
WINDS AHEAD OF THE FRONT SHOULD HELP TO GIVE US THE WARMEST DAY OF
THE FORECAST WITH READINGS UP NEAR 90 IN MOST LOCATIONS. THE FRONT
WILL THEN BE THE MAIN ISSUE THROUGH THE REMAINDER OF THE WEEK WITH
THE ECMWF TAKING IT SOUTH OF THE AREA...BUT KEEPING IT CLOSE AND THE
GFS HAVING IT COME TO REST ALONG OUR BORDER WITH TENNESSEE. HAVE
DRAWN THE GRIDS FOR A SOLUTION CLOSER TO THE ECMWF...BUT LINGERED
CHANCE POPS LONGER IN THE SOUTH DUE TO SOME UNCERTAINTY WITH THAT
FRONT. A BROAD AREA OF WEAK HIGH PRESSURE NORTH OF THAT BOUNDARY
SHOULD KEEP THE CONVECTION TO A MINIMUM THROUGH THE WEEKEND...BUT
WOULD NOT RULE IT OUT COMPLETELY CONSIDERING THE DYNAMICS AVAILABLE
ALOFT...ESPECIALLY SHOULD THE GFS TURN OUT TO BE MORE CORRECT.
REGARDLESS...FROM THURSDAY ON...TEMPERATURES WILL SETTLE BACK TO
COOLER THAN NORMAL...REFLECTIVE OF THE TROUGHINESS THAT HAS
DOMINATED OUR SUMMER PATTERN THUS FAR.

FOR TEMPERATURES...MAINLY USED THE HPC GRIDS WITH SOME TERRAIN BASED
MODIFICATIONS BOTH DURING THE DAY AND AT NIGHT. DID GO A BIT COOLER
ON WEDNESDAY WITH THE CLOUDS AND CONVECTION EXPECTED TO IMPACT AT
LEAST OUR WESTERN AREAS. AS FOR POPS...ENDED UP CLOSE TO HPC/MEX
GUIDANCE THROUGH THURSDAY NIGHT...BUT DID DEVIATE ON THE DRY SIDE
FROM THE MEX FOR FRIDAY THROUGH SUNDAY.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

AN MCS OVER CENTRAL KY SHOULD AFFECT LOZ AND SME AS WELL AS AIRPORTS
IN THE CUMBERLAND VALLEY REGION. WENT WITH ONE HOUR TEMPO GROUPS FOR
THUNDER ON STATION AT LOZ AND SME. WITH AMPLE BOUNDARY LAYER
MOISTURE IN PLACE...RAIN EXPECTED OVER THE NEXT FEW HOURS...FOG WILL
ONCE AGAIN AFFECT SME AND LOZ OVERNIGHT. AT THIS POINT HAVE BROUGHT
BOTH SITES DOWN TO LIFR FOR A FEW HOURS BEFORE SUNRISE. SFC HIGH
PRESSURE BUILDING INTO THE AREA AND SAGGING COLD FRONT INTO THE TN
VALLEY WILL HELP IMPROVE THE WEATHER AND SCATTER SKIES OUT BY MONDAY.
ISOLATED THUNDERSTORMS CANNOT BE RULED OUT...BUT AT THIS POINT
CONFIDENCE WAS TOO LOW TO INCLUDE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...RAY/JP
LONG TERM....GREIF
AVIATION...JP
Hazardous weather outlook, Jul 12, 7:56 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
756 PM EDT SUN JUL 12 2009

KYZ044-050>052-058>060-104-106>115-118>120-131200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-
LETCHER-MARTIN-PIKE-
756 PM EDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS...GENERALLY SOUTH OF INTERSTATE
64.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY EVENING...
GENERALLY SOUTH OF INTERSTATE 64.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS FROM AROUND DAWN ON WEDNESDAY
THROUGH FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ068-069-079-080-083>088-116-117-131200-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
HARLAN-CLAY-LESLIE-
756 PM EDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS. SOME OF THE THUNDERSTORMS THIS
EVENING COULD PRODUCE STRONG WIND GUSTS AS WELL AS TORRENTIAL
RAIN...POSSIBLY LEADING TO FLASH FLOODING. THE HIGHEST CHANCE FOR
SEVERE WEATHER OR FLASH FLOODING IS GENERALLY ALONG AND SOUTH OF A
SOMERSET TO MIDDLESBORO LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY EVENING...
GENERALLY SOUTH OF INTERSTATE 64.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS FROM AROUND DAWN ON WEDNESDAY
THROUGH FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RAY/JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:07 PM EDTSevere Thunderstorm WarningJKLBell, Knox, McCreary, Whitley53 min
Jul 12, 11:59 PM EDTAreal Flood AdvisoryJKLWayne2 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.